MathSciNet Relay Station
MathSciNet bibliographic data
MR1726704 11F70 (22E50)
Kim, Henry H.; Shahidi, Freydoon Symmetric cube $L$-functions for $\rm GL_2$ are entire. Ann. of Math. (2) 150 (1999), no. 2, 645–662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement